# SDR SWAA2022020165806

- Difficulty date: January 28, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 25,682 hours, 11,712 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H OUTBOARD TRAILING EDGE AFT FLAP; LOWER INBOARD CORNER IS DELAMINATING. AREA MEASURES 6.75?L & 3.5?H ; / [01] REMOVED AND REPLACED L/H O/B AFT FLAP; RIG AND OPS CHK GOOD PER MM 27-51-22; [02] INSPECTED WORK ABOVE; [03] INSPECTED WORK ABOVE; [04] REMOVED AND REPLACED L/H O/B AFT FLAP; RIG AND OPS CHK GOOD PER MM 27-51-22. SEE STEP 1 FOR WORK COMPLETED AND SIGN-OFF.
